# SDR AALA201509189006

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 47,300 hours, 20,054 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2901005100740
- Condition: Chafed
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 565, EXPERIENCED A NR 1 GREEN HYD SYS LOW PRESS ECAM MSG.  THE DECISION WAS TO CONTINUE TO ORIGINAL & FINAL DESTINATION.  FLIGHT DECLARED AN EMER PRIOR TO LANDING.  FLIGHT LANDED WITHOUT INCIDENT & WAS TOWED TO THE GATE.  FOUND THE GREEN SYS PRESS LINE CHAFING AGAINST A BRACKET, AFTER HAVING WORN THROUGH THE TEFLON SLEEVE IN THE LT PYLON.  THE DAMAGED LINE WAS REPLACED.
